# SDR IXXA070059O

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 92,576 hours, 37,363 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Part time: 92,576 hours, 37,363 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, MAIN LANDING GEAR DOOR LIGHT STAYED ILLUMINATED.  THE CREW CYCLED THE GEAR AND THE LIGHT STAYED ON.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED RIGHT MAIN GEAR DOOR AND ADJUSTED RIGHT GEAR DOOR FOLLOWUP MECHANISM, OPERATIONAL CHECK WAS GOOD IAW DACO DC8 MAINTENANCE MANUAL 32-30-0, AND 32-31-5.  AIRCRAFT WAS RETURNED TO SERVICE.
